Weak convergence to a Markov process the martingale approach

Bhatt, Abhay G. ; Karandikar, Rajeeva L. (1993) Weak convergence to a Markov process the martingale approach Probability Theory and Related Fields, 96 (3). pp. 335-351. ISSN 0178-8051

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/p344111h4m3561...

Related URL: http://dx.doi.org/10.1007/BF01292676


In this article, we obtain some sufficient conditions for weak convergence of a sequence of processes {X n } to X, when X arises as a solution to a well posed martingale problem. These conditions are tailored for application to the case when the state space for the processes X n , X is infinite dimensional. The usefulness of these conditions is illustrated by deriving Donsker's invariance principle for Hilbert space valued random variables. Also, continuous dependence of Hilbert space valued diffusions on diffusion and drift coefficients is proved.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:18409
Deposited On:17 Nov 2010 09:15
Last Modified:04 Jun 2011 08:17

Repository Staff Only: item control page